# SDR SWAA2018111426739

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 22,180 hours, 9,684 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 67041445
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION, NR 1 ENGINE COWL ANTI ICE VALVE FAILED IN FLIGHT.  R&R NR 1 ENGINE ANTI-ICE PRESSURE SWITCH PER MM.
